RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 51, Issue 3  


Locality of solvable subgroup-closed Fitting classes
N. T. Vorob'ev
3
Almost locally representable varieties of Lie algebras
M. V. Zaicev
9
Discriminant of the characteristic polynomial of a normal matrix
N. V. Ilyushechkin
16
Some generalizations of the Hardy–Littlewood–Paley theorem
V. I. Kolyada
24
Uniform estimates of the coconvex approximation of functions by polynomials
K. A. Kopotun
35
Identities of Lie algebras with nilpotent commutator ideal over a field of finite characteristic
A. N. Krasilnikov
47
Novikov homologies in Knot theory
A. Yu. Lazarev
53
Groups with the maximal condition
S. V. Larin
58
Lacunary Walsh series
S. V. Levizov
63
Existence of solutions of singular differential equations of higher orders
V. E. Maiorov
75
Solvability of normal subgroups of finite groups
V. S. Monakhov, M. V. Sel'kin
85
Certain nonlocal problem for a degenerate hyperbolic equation
L. S. Pulkina
91
Relation between properties of intersections of $S_{\pi}$-subgroups and $\pi$-length in a finite $\pi$-solvable group
N. D. Romanenko
97
Almost free groups in varieties
S. V. Rychkov
101
Irreducible characters and normal structure of finite-isolated groups
A. V. Sementovskii
106
$ADS$-property for $H$-radicals
A. V. Sidorov
113
Algorithmic solvability of the problem of inclusion in a basis of a free metabelian group
E. I. Timoshenko
117
Brouwer–Livsey groups
Fam Ngok An Kyong
122
On Rolle's theorem in infinite-dimensional Banach spaces
S. A. Shkarin
128

Brief Communications
Norms of lacunary polynomials in functional spaces
A. S. Belov, V. A. Rodin
137
Lower error estimates for three-layer difference methods of solving the wave equation with data from holder spaces
A. A. Zlotnik
140
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019